# SDR USAA002180

- Difficulty date: December 20, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Service Dr
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR SURROUND FRAME CRACKED .125 INCH, FORWARD SERVICE DOOR FRAME AT FORWARD UPPER DOOR STOP FITTING.  REMOVED AND REPLACED SURROUND FRAME PER SRM 51-10-2.  (M)
